What happens when too much adrenaline is produced?

Answer

When the body produces too much adrenaline, a person likely has phaeochromocytoma, a rare tumor of the adrenal medulla, according to the Society for Endocrinology. Symptoms of this condition include high blood pressure, fast heartbeat, palpitations, excessive sweating, weight loss and anxiety.

In 90 percent of cases, the typical cause of phaeochromocytoma is a tumor of the adrenal gland called adrenal medulla, which is responsible for overproducing adrenaline and noradrenaline, explains the University of Dundee Division of Medicine & Therapeutics. Most cases are benign, while some are malignant and can spread around the body. There are cases in which multiple tumors are found in both adrenal glands, although still benign. Phaeochromocytoma is diagnosed through a 24-hour collection of urine that reveals high levels of adrenaline and/or noradrenaline.

The University of Dundee Division of Medicine & Therapeutics notes that the common symptoms of this condition are headaches, sweating, anxiety, tremor and heart palpitations. Patients often experience sudden onset of attacks accompanied by intense headache and profuse sweating. Some also experience rapid palpitations, very high blood pressure and extreme anxiety as if they are about to die. The attack usually subsides after 15 minutes and the patient tends to feel washed out. Attacks sometimes occur once every two months or multiple times a day, and they often become gradually more frequent.

Q&A Related to "What happens when too much adrenaline is produced..."
I believe the disease is Diabetes.
http://wiki.answers.com/Q/What_disease_is_caused_b...
Symptoms of too much adrenaline are fatigue and a
http://www.chacha.com/question/what-are-the-sympto...
You can't sleep as you are too awake and if you have an adrenaline overdose you can slowly die. Source(s) Game that i played.
http://answers.yahoo.com/question/index?qid=200710...
As far as how much coffee is too much a good guide is to see how you feel. If you get jittery or nervous then you have had too much and you know where to stop next time. The key is
http://www.ask.com/web-answers/Food_and_Drinks/Oth...
Explore this Topic
Responding instantly to perceived criticism. Taking control of discussions, talking too much, adrenaline rush, feeling that you need to respond, feeling vulnerable ...
Nyquil is a less dangerous medicine. The quantity which is too much for the treatment depends upon the age and physical appearance of the patient. However, according ...
If too much thyme is put in soup possibly it can be pulled out with a small strainer if the mistake is caught quickly enough. If not, try replacing the prepared ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com